# SDR UPS97224538

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON DEPARTURE CHECK, FOUND EMERGENCY EXIT LIGHT OVER L-1 DOOR INOP.  REMOVED AND REPLACED EMERGENCY LIGHT, OPS GOOD.
